# SDR CALA2013110500801

- Difficulty date: November 1, 2013
- Submitted: November 5, 2013
- Operation: Air carrier
- Aircraft: N17730
- Make and model: Boeing 737724
- Aircraft serial: 28798
- Aircraft time: 48,595 hours, 16,238 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1113
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 440R HAS CRACK AT INBD RIVET FOR A/C OUTLET EXTRUSION SUPPORT BETWEEN STRINGERS 8 & 9 IAW EA 5310-04716.  FABRICATED & INSTALLED REPAIR DOUBLERS IAW EA 5310-04716, REV F, FIG 3, STEPS 1 THRU 13.
